View Single Post
Old 08-28-2007, 03:11 AM   #16
Junior Member
Join Date: Aug 2007
Location: Bendigo. Victoria. Australia.
Posts: 12
Jaime_Aus HB User
Re: Neuralgia causing ear pain ?

I haven't tried Tegretol, but I have tried a few different meds over the last 6 months, and I have found that all of them have had some bad side-effects. I recently tried Topamax, and it made me feel drowsy and sick all the time. I am now trying a low dose of Amitriptyline. It seems to be working so far, but it does make me drowsy. It will make you very drowsy in higher doses.


Originally Posted by atlantagal View Post
My dr does not have any other patients with GN. I stopped taking the Tegretol, it just wasnt me. I have not had an occurance since. But, I will at some point I'm sure. What meds are others taking? Do you take it daily? Do you feel like you are in a fog? How irritating is all this? It could be worse for sure. ~laura

Sponsors Lightbulb